advertisement
Question
Posted by: karin | 2009-09-16

angeliq hormoon aanvulling

hallo doc

ek is 35 jaar oud en het die afgelope paar jaar baie gesukkel met
ongereelde maandstonde en baie migraine.
hormone is getoets en gevind dat ek amper geen estrogeen vervaardig nie. dokter het my op angeliq gesit om te kyk of ons die estrogeen kan lig.
is nou drie maande op die behandeling en maandstonde is meer gereel maar migraines is nog steeds baie gereeld en erg.
wat stel u voor.
dankie karin

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It does not seem that the migaines are related to periods. Your GP will be able to suggest medications for migraine.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement